# SDR CA120223008

- Difficulty date: February 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 12,616 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG355
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ROUTINE MAINTENANCE FOUND JELL LIKE SUBSTANCE HAD LEAKED OUT OF BATTERY ON TO BATTERY MOUNT.  REMOVED BATTERY, CLEANED UP AREA, REPLACED BATTERY NO FURTHER PROBLEM.  CONTACTED DISTRIBUTOR FOR BATTERY, INDICATED NEVER HAD THIS PROBLEM BEFORE.  WE HAD NO INDICATION OF THE LEAK, BATTERY STARTED ACFT NORMAL AS WELL AS CHARGED NORMAL AND NORMAL VOLTAGE READING.
